PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Extrapolation of $L^p$ maximal regularity for second order Cauchy problems

Volume 112 / 2017

Ralph Chill, Sebastian Król Banach Center Publications 112 (2017), 33-52 MSC: 46D05. DOI: 10.4064/bc112-0-3

Abstract

If the second order problem $\ddot u + B\dot u + Au = f$ has $L^p$-maximal regularity for some $p\in (1,\infty )$, then it has $\mathbb E_w$-maximal regularity for every rearrangement invariant Banach function space $\mathbb E$ with Boyd indices $p_{\mathbb E}, q_{\mathbb E} \in (1, \infty)$ and for every Muckenhoupt weight $w\in A_{p_\mathbb E}$.

Authors

  • Ralph ChillInstitut für Analysis
    Fachrichtung Mathematik
    TU Dresden
    01062 Dresden, Germany
    e-mail
  • Sebastian KrólFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    ul. Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image